Quasi-Monte Carlo methods for Markov chains with continuous multi-dimensional state space

Abstract : We describe a quasi-Monte Carlo method for the simulation of discrete time Markov chains with continuous multi-dimensional state space. The method simulates copies of the chain in parallel. At each step the copies are reordered according to their successive coordinates. We prove the convergence of the method when the number of copies increases. We illustrate the method with numerical examples where the simulation accuracy is improved by large factors compared with Monte Carlo simulation.
Type de document :
Article dans une revue
Mathematics and Computers in Simulation, Elsevier, 2010, 81 (3), pp.560-567
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

http://hal.univ-grenoble-alpes.fr/hal-00949602
Contributeur : Christian Lecot <>
Soumis le : mercredi 19 février 2014 - 22:05:37
Dernière modification le : jeudi 11 janvier 2018 - 06:12:26
Document(s) archivé(s) le : lundi 19 mai 2014 - 14:15:10

Fichier

ELLN_new.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00949602, version 1

Collections

Citation

Rami El Haddad, Christian Lécot, Pierre L'Ecuyer, Nabil Nassif. Quasi-Monte Carlo methods for Markov chains with continuous multi-dimensional state space. Mathematics and Computers in Simulation, Elsevier, 2010, 81 (3), pp.560-567. 〈hal-00949602〉

Partager

Métriques

Consultations de la notice

424

Téléchargements de fichiers

257